WoLLIC 2015 Special Issue of MSCS (Vol. 29, Issue 6)

Special Issue of Mathematical Structures in Computer Science (ISSN 0960-1295), Valeria de Paiva & Ruy de Queiroz (eds.), Cambridge University Press, Volume 29, Issue 6, Pages 731-925, June 2019.


The papers reviewed for publication in the volume are full versions (and fully reviewed) the contributions to the 22nd Workshop on Logic, Language, Information and Computation (WoLLIC 2015) held in the campus of Indiana University, Bloomington, IN, USA in July 20-23, 2015.
From the Preface:

Last Updated May 24th, 2019, 08:51am GMT-0300.